# SDR CA051205008

- Difficulty date: December 5, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,669 hours
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 206011160101
- Condition: Cracked
- Location: M/R Hub
- Component: Hub, Bell
- Component part number: 206010100021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF MAIN ROTOR HUB, NDT OF THE STATIC STOPS FOUND CRACKS IN CORNERS.  THE ASSEMBLY HAS TWO STOPS, AND BOTH WERE CRACKED.
